RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1973, Volume 18, Issue 1, Pages 155–160 (Mi tvp2688)  

Short Communications

On canonical representations for stochastic processes of multiplicities one and two

T. N. Siraya

Leningrad

Abstract: Let $x_1(t)$ and $x_2(t)$, $t\in R^1$, be orthogonal linearly regular stochastic processes of multiplicity one, and $x(t)=x_1(t)+x_2(t)$.
The relation between the closed linear spans of the processes values, $H(x_1)$ and $H(x_2)$, and $H(x)$, is studied.

Full text: PDF file (330 kB)

English version:
Theory of Probability and its Applications, 1973, 18:1, 153–158

Bibliographic databases:

Received: 13.05.1971

Citation: T. N. Siraya, “On canonical representations for stochastic processes of multiplicities one and two”, Teor. Veroyatnost. i Primenen., 18:1 (1973), 155–160; Theory Probab. Appl., 18:1 (1973), 153–158

Citation in format AMSBIB
\Bibitem{Sir73}
\by T.~N.~Siraya
\paper On canonical representations for stochastic processes of multiplicities one and two
\jour Teor. Veroyatnost. i Primenen.
\yr 1973
\vol 18
\issue 1
\pages 155--160
\mathnet{http://mi.mathnet.ru/tvp2688}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=341596}
\zmath{https://zbmath.org/?q=an:0288.60036}
\transl
\jour Theory Probab. Appl.
\yr 1973
\vol 18
\issue 1
\pages 153--158
\crossref{https://doi.org/10.1137/1118012}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2688
  • http://mi.mathnet.ru/eng/tvp/v18/i1/p155

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:81
    Full text:48

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020